Works matching DE "RELAXATION methods (Mathematics)"
Results: 477
Relaxation of Ginzburg-Landau functional perturbed by continuous nonlinear lower-order term in one dimension.
- Published in:
- Analysis & Applications, 2015, v. 13, n. 1, p. 101, doi. 10.1142/S0219530514500146
- By:
- Publication type:
- Article
Semidefinite relaxation approximation for multivariate bi-quadratic optimization with quadratic constraints.
- Published in:
- Numerical Linear Algebra with Applications, 2012, v. 19, n. 1, p. 113, doi. 10.1002/nla.781
- By:
- Publication type:
- Article
A geometric multigrid method based on L-shaped coarsening for PDEs on stretched grids.
- Published in:
- Numerical Linear Algebra with Applications, 2010, v. 17, n. 6, p. 871, doi. 10.1002/nla.665
- By:
- Publication type:
- Article
Two-sided bounds on the convergence rate of two-level methods.
- Published in:
- Numerical Linear Algebra with Applications, 2008, v. 15, n. 5, p. 439, doi. 10.1002/nla.556
- By:
- Publication type:
- Article
Fourier two-level analysis for discontinuous Galerkin discretization with linear elements.
- Published in:
- Numerical Linear Algebra with Applications, 2004, v. 11, n. 5/6, p. 473, doi. 10.1002/nla.356
- By:
- Publication type:
- Article
On the use of relaxation parameters in hybrid smoothers.
- Published in:
- Numerical Linear Algebra with Applications, 2004, v. 11, n. 2/3, p. 155, doi. 10.1002/nla.375
- By:
- Publication type:
- Article
A Row Relaxation Method for Large &ell<sup>p</sup> Least Norm Problems.
- Published in:
- Numerical Linear Algebra with Applications, 1994, v. 1, n. 3, p. 247, doi. 10.1002/nla.1680010304
- By:
- Publication type:
- Article
Relaxation of an area-like functional for the function $$\frac{x}{x}$$.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2007, v. 28, n. 2, p. 203, doi. 10.1007/s00526-006-0043-z
- By:
- Publication type:
- Article
Attainment and relaxation results in special classes of deformations.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2004, v. 19, n. 2, p. 183, doi. 10.1007/s00526-003-0215-z
- By:
- Publication type:
- Article
An Optimized Analysis of Localization Algorithm in Wireless Sensor Networks.
- Published in:
- Wireless Personal Communications, 2017, v. 96, n. 1, p. 1419, doi. 10.1007/s11277-017-4247-7
- By:
- Publication type:
- Article
Analysis of the Linear GSIC Multiuser Detector Using a Matrix Iterative Approach.
- Published in:
- Wireless Personal Communications, 2009, v. 49, n. 1, p. 1, doi. 10.1007/s11277-008-9551-9
- By:
- Publication type:
- Article
On a Piecewise-Linear Approximation for Network Revenue Management.
- Published in:
- Mathematics of Operations Research, 2016, v. 41, n. 1, p. 72, doi. 10.1287/moor.2015.0716
- By:
- Publication type:
- Article
Two-Stage Optimization Problems with Multivariate Stochastic Order Constraints.
- Published in:
- Mathematics of Operations Research, 2016, v. 41, n. 1, p. 1, doi. 10.1287/moor.2015.0713
- By:
- Publication type:
- Article
Boundedness Theorems for the Relaxation Method.
- Published in:
- Mathematics of Operations Research, 2005, v. 30, n. 4, p. 939, doi. 10.1287/moor.1050.0164
- By:
- Publication type:
- Article
A COMPARISON OF THE SHERALI-ADAMS, LOVÁSZ-SCHRIJVER, AND LASSERRE RELAXATIONS FOR 0--1 PROGRAMMING.
- Published in:
- Mathematics of Operations Research, 2003, v. 28, n. 3, p. 470, doi. 10.1287/moor.28.3.470.16391
- By:
- Publication type:
- Article
COMPLEXITY ANALYSIS OF SUCCESSIVE CONVEX RELAXATION METHODS FOR NONCONVEX SETS.
- Published in:
- Mathematics of Operations Research, 2001, v. 26, n. 3, p. 519, doi. 10.1287/moor.26.3.519.10580
- By:
- Publication type:
- Article
RELAXATION METHOD FOR LARGE SCALE LINEAR PROGRAMMING USING DECOMPOSITION.
- Published in:
- Mathematics of Operations Research, 1991, v. 16, n. 4, p. 859, doi. 10.1287/moor.16.4.859
- By:
- Publication type:
- Article
RELAXATION METHODS FOR PROBLEMS WITH STRICTLY CONVEX COSTS AND LINEAR CONSTRAINTS.
- Published in:
- Mathematics of Operations Research, 1991, v. 16, n. 3, p. 462, doi. 10.1287/moor.16.3.462
- By:
- Publication type:
- Article
RELAXATION METHODS FOR LINEAR PROGRAMS.
- Published in:
- Mathematics of Operations Research, 1987, v. 12, n. 4, p. 569, doi. 10.1287/moor.12.4.569
- By:
- Publication type:
- Article
THE RELAXATION METHOD FOR SOLVING SYSTEMS OF LINEAR INEQUALITIES.
- Published in:
- Mathematics of Operations Research, 1980, v. 5, n. 3, p. 388, doi. 10.1287/moor.5.3.388
- By:
- Publication type:
- Article
ALGORITHMS FOR THE MULTI-RESOURCE GENERALIZED ASSIGNMENT PROBLEM.
- Published in:
- Management Science, 1991, v. 37, n. 6, p. 695, doi. 10.1287/mnsc.37.6.695
- By:
- Publication type:
- Article
OPTIMAL SOLUTION OF SET COVERING/PARTITIONING PROBLEMS USING DUAL HEURISTICS.
- Published in:
- Management Science, 1990, v. 36, n. 6, p. 674, doi. 10.1287/mnsc.36.6.674
- By:
- Publication type:
- Article
DATA ENVELOPMENT ANALYSIS ON A RELAXED SET OF ASSUMPTIONS.
- Published in:
- Management Science, 1990, v. 36, n. 3, p. 305, doi. 10.1287/mnsc.36.3.305
- By:
- Publication type:
- Article
ROUNDING OFF TO POWERS OF TWO IN CONTINUOUS RELAXATIONS OF CAPACITATED LOT SIZING PROBLEMS.
- Published in:
- Management Science, 1989, v. 35, n. 12, p. 1433, doi. 10.1287/mnsc.35.12.1433
- By:
- Publication type:
- Article
COMPUTING EQUILIBRIUM SINGLE COMMODITY TRADE FLOWS USING SUCCESSIVE OVERRELAXATION.
- Published in:
- Management Science, 1989, v. 35, n. 7, p. 843, doi. 10.1287/mnsc.35.7.843
- By:
- Publication type:
- Article
LAGRANGIAN RELAXATION METHODS FOR SOLVING THE MINIMUM FLEET SIZE MULTIPLE TRAVELING SALESMAN PROBLEM WITH TIME WINDOWS.
- Published in:
- Management Science, 1988, v. 34, n. 8, p. 1005, doi. 10.1287/mnsc.34.8.1005
- By:
- Publication type:
- Article
SEQUENCING CAPACITY EXPANSION PROJECTS IN CONTINUOUS TIME.
- Published in:
- Management Science, 1986, v. 32, n. 11, p. 1467, doi. 10.1287/mnsc.32.11.1467
- By:
- Publication type:
- Article
A TIGHT LINEARIZATION AND AN ALGORITHM FOR ZERO-ONE QUADRATIC PROGRAMMING PROBLEMS.
- Published in:
- Management Science, 1986, v. 32, n. 10, p. 1274, doi. 10.1287/mnsc.32.10.1274
- By:
- Publication type:
- Article
A MULTIPLIER ADJUSTMENT METHOD FOR THE GENERALIZED ASSIGNMENT PROBLEM.
- Published in:
- Management Science, 1986, v. 32, n. 9, p. 1095, doi. 10.1287/mnsc.32.9.1095
- By:
- Publication type:
- Article
HEURISTICS FOR MULTILEVEL LOT-SIZING WITH A BOTTLENECK.
- Published in:
- Management Science, 1986, v. 32, n. 8, p. 989, doi. 10.1287/mnsc.32.8.989
- By:
- Publication type:
- Article
IMPROVED PENALTIES FOR FIXED COST LINEAR PROGRAMS USING LAGRANGEAN RELAXATION.
- Published in:
- Management Science, 1986, v. 32, n. 7, p. 856, doi. 10.1287/mnsc.32.7.856
- By:
- Publication type:
- Article
A LAGRANGEAN BASED BRANCH AND BOUND ALGORITHM FOR SINGLE MACHINE SEQUENCING WITH PRECEDENCE CONSTRAINTS TO MINIMIZE TOTAL WEIGHTED COMPLETION TIME.
- Published in:
- Management Science, 1985, v. 31, n. 10, p. 1300, doi. 10.1287/mnsc.31.10.1300
- By:
- Publication type:
- Article
SCHOOL TIMETABLING--A CASE IN LARGE BINARY INTEGER LINEAR PROGRAMMING.
- Published in:
- Management Science, 1984, v. 30, n. 12, p. 1473, doi. 10.1287/mnsc.30.12.1473
- By:
- Publication type:
- Article
AN ANALYSIS OF NETWORK LOCATION PROBLEMS WITH DISTANCE CONSTRAINTS.
- Published in:
- Management Science, 1984, v. 30, n. 3, p. 290, doi. 10.1287/mnsc.30.3.290
- By:
- Publication type:
- Article
COMPUTATIONALLY EFFICIENT OPTIMAL SOLUTIONS TO THE LOT-SIZING PROBLEM IN MULTISTAGE ASSEMBLY SYSTEMS.
- Published in:
- Management Science, 1984, v. 30, n. 2, p. 222, doi. 10.1287/mnsc.30.2.222
- By:
- Publication type:
- Article
LOCATION ON NETWORKS: A SURVEY. PART II: EXPLOITING TREE NETWORK STRUCTURE.
- Published in:
- Management Science, 1983, v. 29, n. 4, p. 498, doi. 10.1287/mnsc.29.4.498
- By:
- Publication type:
- Article
UNTOLD HORRORS OF THE WAITING ROOM: WHAT THE EQUILIBRIUM DISTRIBUTION WILL NEVER TELL ABOUT THE QUEUE-LENGTH PROCESS.
- Published in:
- Management Science, 1983, v. 29, n. 4, p. 395, doi. 10.1287/mnsc.29.4.395
- By:
- Publication type:
- Article
A HYBRID METHOD FOR THE SOLUTION OF SOME MULTI-COMMODITY SPATIAL EQUILIBRIUM PROBLEMS.
- Published in:
- Management Science, 1981, v. 27, n. 10, p. 1142, doi. 10.1287/mnsc.27.10.1142
- By:
- Publication type:
- Article
THE LAGRANGIAN RELAXATION METHOD FOR SOLVING INTEGER PROGRAMMING PROBLEMS.
- Published in:
- Management Science, 1981, v. 27, n. 1, p. 1, doi. 10.1287/mnsc.27.1.1
- By:
- Publication type:
- Article
SENSITIVITY ANALYSIS IN LEONTIEF SUBSTITUTION SYSTEMS.
- Published in:
- Management Science, 1980, v. 26, n. 12, p. 1272, doi. 10.1287/mnsc.26.12.1272
- By:
- Publication type:
- Article
FINDING ALL SOLUTIONS FOR A CLASS OF PARAMETRIC QUADRATIC INTEGER PROGRAMMING PROBLEMS.
- Published in:
- Management Science, 1980, v. 26, n. 8, p. 784, doi. 10.1287/mnsc.26.8.784
- By:
- Publication type:
- Article
A CAPACITATED BOTTLENECK FACILITY LOCATION PROBLEM.
- Published in:
- Management Science, 1979, v. 25, n. 11, p. 1093, doi. 10.1287/mnsc.25.11.1093
- By:
- Publication type:
- Article
AN INDIRECT METHOD FOR THE GENERALIZED k-MEDIAN PROBLEM APPLIED TO LOCK-BOX LOCATION.
- Published in:
- Management Science, 1979, v. 25, n. 10, p. 990, doi. 10.1287/mnsc.25.10.990
- By:
- Publication type:
- Article
POST-INFEASIBILITY ANALYSIS IN LINEAR PROGRAMMING.
- Published in:
- Management Science, 1979, v. 25, n. 9, p. 916, doi. 10.1287/mnsc.25.9.916
- By:
- Publication type:
- Article
AN ALGORITHM FOR A NONLINEAR DISCONTINUOUS KNAPSACK PROBLEM.
- Published in:
- Management Science, 1979, v. 25, n. 9, p. 884, doi. 10.1287/mnsc.25.9.884
- By:
- Publication type:
- Article
CLUSTER ANALYSIS: AN APPLICATION OF LAGRANGIAN RELAXATION.
- Published in:
- Management Science, 1979, v. 25, n. 4, p. 329, doi. 10.1287/mnsc.25.4.329
- By:
- Publication type:
- Article
COVERING RELAXATION FOR POSITIVE 0-1 POLYNOMIAL PROGRAMS.
- Published in:
- Management Science, 1979, v. 25, n. 3, p. 264, doi. 10.1287/mnsc.25.3.264
- By:
- Publication type:
- Article
A MODIFIED BENDERS' PARTITIONING ALGORITHM FOR MIXED INTEGER PROGRAMMING.
- Published in:
- Management Science, 1977, v. 24, n. 3, p. 312, doi. 10.1287/mnsc.24.3.312
- By:
- Publication type:
- Article
RELAXATION METHODS FOR PURE AND MIXED INTEGER PROGRAMMING PROBLEMS.
- Published in:
- Management Science, 1972, v. 18, n. 5, p. 229, doi. 10.1287/mnsc.18.5.229
- By:
- Publication type:
- Article
EXTENSIONS OF THE GROUP THEORETIC APPROACH IN INTEGER PROGRAMMING.
- Published in:
- Management Science, 1971, v. 18, n. 1, p. 74, doi. 10.1287/mnsc.18.1.74
- By:
- Publication type:
- Article